# SDR CA090512006

- Difficulty date: April 23, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Bulged
- Location: Nr 1 Engine
- Part time: 1,467 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) NR 1 ENGINE IFSD AND ATB OUT OH HI LO. METAL IN TAIL PIPE AND BULGED HP T CASE, INDICATIVE OF A 1ST STAGE HPT BLADE FAILURE. THE ENGINE HAD 3480 CYCLES SINCE REPAIR. ENGINE INDUCTED AT MFG FOR REPAIR. FURTHER DETAIL WILL BE SUBMITTED UPON DISSASSEMBLY OF ENGINE.
